MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Material Integrity Problem (2978); Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The vizadiscs pop off the array when impacting the cup.This has occurred previously and were placed back on to finish cases.Dr cornelius asked that i have the array replaced now that is has reoccurred.Case type: tha.
 
Additional Manufacturer Narrative
Reported event: it was reported that "the vizadiscs pop off the array when impacting the cup.This has occurred previously and were placed back on to finish cases.Dr (b)(6) asked that i have the array replaced now that is has reoccurred." the event was confirmed.Method & results: device evaluation and results: visual inspection: the array showed signs of wear.See attached image.Functional inspection: the device is non-functional.Product history review: review of the device history records indicate 30 devices were manufactured and accepted into final stock on 11-10-2011 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot 19050811 shows 0 additional complaints related to the failure in this investigation.Conclusion: the investigation concluded that alleged failure mode was caused by wear.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication or evidence available at this time to suggest that there was a product non-conformity or unanticipated hazard.Should additional information become available the investigation will be reopened and re-evaluated.
 
Event or Problem Description
The vizadiscs pop off the array when impacting the cup.This has occurred previously and were placed back on to finish cases.Dr (b)(6) asked that i have the array replaced now that is has reoccurred.Case type: tha.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8858167
Report Number3005985723-2019-00548
Device Sequence Number2716987
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19050811
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;